How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 9006
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now
A new question is answered every 9 seconds

I have had 4 periods in 2 months time. My periods became irregular

This answer was rated:

I have had 4 periods in 2 months time. My periods became irregular in January. The flow is heavy. I have always had extremely regular periods. Currently on period and am experiencing dizziness, loss of balance, nausea, fatigue, loss of appetite, thirst
Hello,

Welcome and thank you for your question.

- Are you on any contraceptives - birth control pills, Mirena IUD etc? Did you start a new contraceptive or stop one in january?

- How heavy are the periods - heavy enought o soak a tampon or pad in less than 2 hours?

- What other medicines are you on?


-
Customer: replied 4 years ago.

Not using contraceptives. Not on any medication currently. Heaviest day is 2nd day of a 7 day period. Heavy enough to soak a pad in 4 hours.

Thank you for the additional informaiton.

Irregular periods with heavy bleeding which occur suddenly after months of regular periods are usually due to an overgrowth of teh endometrium (inner uterine lining) as a result of homonal imbalance. this is a simple condition and can be treated by progesterone supplements.

But sometimes bleeding can also be due to conditions like fibroids or polyps in the uterus.

Please consult your Obgyn for an ultraosund - this should help identify if you have any fibroid or polyp and also check the thickness of the endometrium.

I hope this helps.
Dr.M.D.Mazumdar and other OB GYN Specialists are ready to help you